DocumentCode :
1752697
Title :
Further Studies on H Guaranteed Cost Computation by Means of Parameter-dependent Lyapunov Functions
Author :
Lijun Yun ; Hexu Sun ; Tao Liang ; Baocang Ding ; Zhaoming Lei
Author_Institution :
Dept. of Comput. Sci., Yunnan Normal Univ., Kunming
Volume :
1
fYear :
2006
fDate :
21-23 June 2006
Firstpage :
1967
Lastpage :
1970
Abstract :
The linear matrix inequality approach to compute H-infinity guaranteed costs by means of parameter dependent Lyapunov functions is further studied in this paper. This can be regarded as an extension of the previous works. The conditions proposed are alternatives for continuous-time systems and discrete-time systems. A numerical example shows the effectiveness of the new conditions
Keywords :
Hinfin optimisation; Lyapunov methods; H-infinity optimization; Hinfin guaranteed cost computation; linear matrix inequality; parameter-dependent Lyapunov functions; uncertain linear systems; Automation; Computational efficiency; Computer science; Cost function; H infinity control; Linear matrix inequalities; Linear systems; Lyapunov method; Riccati equations; Sun; Guaranteed-cost; H-infinity optimization; linear matrix inequality; parameter-dependent Lyapunov functions; uncertain linear systems;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
Intelligent Control and Automation, 2006. WCICA 2006. The Sixth World Congress on
Conference_Location :
Dalian
Print_ISBN :
1-4244-0332-4
Type :
conf
DOI :
10.1109/WCICA.2006.1712700
Filename :
1712700
Link To Document :
بازگشت